# SDR DALA1113719873

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6C/299 MAIN CABIN-FS 1136 LBL 1 TO LBL 22 FLOOR SUPPORT IS CRACKED AT INBD END APPROX 1.5 IN. RII: Y.  REMOVED DAMAGED ANGLE.  FABBED NEW ANGLE IAW DC9 SRM 53-13-3 AND SRM 51-10-4 AND INSTALLED PER DC9 SRM 51-30-02 AND 51-30-05 AS REQ`D, P-109.  REQUIRED INSPECTION COMPLETED.
